Title

Uniform Approximation by Indestructible Blaschke Products

Publication Date

2016

Journal

Journal of Mathematical Analysis and its Applications

Volume

434

Issue

2

First Page

1419

Last Page

1434

Abstract

We address the question: Are the inner functions in the uniform closure in the algebra of bounded analytic functions of the indestructible Blaschke products? We show, in particular, that every inner function with countable spectrum is in the closure of the indestructible Blaschke products, that every Blaschke product is a product of two indestructible Blaschke products and we study approximation in modulus.

This document is currently not available here.

Share

COinS